MAUDE Adverse Event Report: Zimmer Biomet, Inc. PSN FEM CR POR CCR STD SZ 8 R; Prosthesis, Knee

Zimmer Biomet, Inc. PSN FEM CR POR CCR STD SZ 8 R; Prosthesis, Knee
Catalog Number 42502806402
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Joint Laxity (4526)
Date of Event 11/25/2025
Type of Reportable Event Serious Injury

Brand Name
PSN FEM CR POR CCR STD SZ 8 R
Common Device Name
Prosthesis, Knee
Manufacturer (Section D)
Zimmer Biomet, Inc.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
Zimmer Biomet, Inc.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
+1(574)526-0384
MDR Report Key50934070
Report Number0001822565-2026-03282
Device Sequence Number9563697
Product Code MBH
UDI-Device Identifier00889024230781
UDI-Public(01)00889024230781(17)340429(10)66545038
Combination Product (Y/N)N
Initial Reporter CountryDA
PMA/510(K) Number
K172524
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number42502806402
Device Lot Number66545038
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/18/2026
Initial Report FDA Received Date09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/10/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexUnknown